I am addicted to the Nicorette Spray for two years. . My feet tingle and are numb. Could the spray be causing this?
I doubt it.
It sounds like it could be neuropathy to me.
Check with a doctor. There are so many things that could cause this!
Are you taking any vitamins. A good multi-vit, extra B-12 and alpha=lipoic acid might help the tingling. It is very little nicotine and you are not smoking it.
Thank you Barbara but I have been on long term Vit B and there was no change.
I am reducing my (over) use of the Spray now, but still would like to see if there is a connection.
Sorry typo in response - I know it is awful.
I've been doing some reading. I'm sure you've already googled this. I found this article https:// https://www.mayoclinic.org/diseases-conditions/peripheral-neuropathy/symptoms-causes/syc-20352061 It states this at the end, but doesn't specifically say nicotine:
We are not medical people...please consult your Doctor ... ~ Colleen 159 DOF
Thank you, but I have neuropathy all over my body, and have been in hospital for six days because it affect my feet so badly. I have seen specialists and told them of my Nicorette Spray use, but no connection was made.
I was was diagnosed with an unknown autoimmune syndrome but seek information/research on the effect of nicotine on nerve endings.
Thank you anyway.
I'm sorry to hear about that. My husband had neuropathy from diabetes, so I know it's not awful. I'm afraid we're not medically trained, so I had hoped the doctors could help.
WELCOME and what dux YOUR professional doctor say about it????
Retrieving data ...